JournalsaihpcVol. 26, No. 5pp. 1971–2000

Density of hyperbolicity and tangencies in sectional dissipative regions

  • Martin Sambarino

    Centro de Matemática, Universidad de la República, Iguá 4225 esq. Mataojo, CP:11400, Montevideo, Uruguay
  • Enrique R. Pujals

    Instituto Nacional de Matemática Pura e Aplicada, Estrada Dona Castorina 110, CEP: 22460-320, Rio de Janeiro, RJ, Brazil
Density of hyperbolicity and tangencies in sectional dissipative regions cover
Download PDF

Abstract

In this paper we extend the notion of sectionally dissipative periodic points to arbitrarily compact invariant sets. We show that given a sectionally dissipative and attracting region for a diffeomorphisms f, there is a neighborhood of f and a dense subset of it such that any diffeomorphism g in this dense subset either exhibits a sectional dissipative homoclinic tangency or the part of the limit set of g in this attracting region is a hyperbolic compact set. The proof goes extending some results on dominated splitting obtained for compact surfaces maps.

Résumé

Dans cet article nous étendons la notion de points périodiques sectionnellement dissipatifs à des ensembles compacts invariants quelconques. Nous montrons qu'ayant une région sectionnellement dissipative et attrayante pour un difféomorphisme f, il y a un voisinage de f et un sous-ensemble dense de celui-ci tels que tout difféomorphisme g dans ce sous-ensemble a une tangence homoclinique sectionnellement dissipative oú la partie de l'ensemble limite de g dans la région attrayante est un ensembe compact hyperbolique. La preuve est une géneralisation des résultats obtenus pour des difféomorphismes de surfaces.

Cite this article

Martin Sambarino, Enrique R. Pujals, Density of hyperbolicity and tangencies in sectional dissipative regions. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 5, pp. 1971–2000

DOI 10.1016/J.ANIHPC.2009.04.003